# SDR DLL10980369

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Component: 5165741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED AT L2, R2, LWR GAL AND RT GAL LIFT.REPLACED EMERGENCY LIGHT   PWR SUPPLY UNIT.
